# SDR DALA2019012200453

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 44,998 hours, 4,085 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Lack Of Lube
- Location: R3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7110, L/P 5241278) SIGNIFICANT DIFFICULTY ENCOUNTERED WHILE ATTEMPTING TO DISARM DOOR 3R. LUBRICATED DOOR HINGE MECHANISM. ARM/DISARM FUNCTION NORMAL. A/C OK FOR SVC. REF AMM 52-11.
